Internet Home Of The Vast Right Wing Conspiracy

Viagra May Cause Vision Loss

NEW YORK (Reuters Health) - In a new study, US researchers describe seven patients who developed nonarteritic ischemic optic neuropathy (NAION), an eye problem that can result in permanent vision loss, after taking Viagra (sildenafil) for erection difficulties.

May 26, 2005 8:56 pm US/Central WASHINGTON (CBS) Federal health investigators are looking into reports that some men who used Viagra may have suffered a new and very serious side effect -- blindness.  A very small number of them are going blind after taking normal doses. And CBS News has learned from the FDA that it is urgently meeting about it with experts and Pfizer.

Seems that the nuns were right... I wonder if  the  hairy palms  was right?!!  It must be hard to lose your vision. Can I use it just till I need glasses? So now the disclaimer on the Viagra commercials will say, "You may experience certain side effects. Stop using Viagra when you need glasses."!!!!!!
Pfizer announced they are going to start printing the labels in braile!
If they missed this in the testing phase, it would be a real boner!!  I'd bet the makers of Viagra are due a stiff penalty.
This may cause some people to read Playboy in braile format...
I tried Viagra once. It got stuck in my throat and all I got was a stiff neck!!


Home Page For Conspiracy